Home Combinatorial approach to enumeration of doubly stochastic non-negative integer square matrices
Article
Licensed
Unlicensed Requires Authentication

Combinatorial approach to enumeration of doubly stochastic non-negative integer square matrices

  • E. E. MARENICH
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 6

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.6.649/html
Scroll to top button